SMITH & NEPHEW, INC. GUIDE WIRE 1.2MM X 9 BOX OF 5 STERILE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Back to Search Results |
| Catalog Number |
7211137 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal reference number: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that, during an acl reconstruction, a screw was fixed with a guide wire, and after removing, it broke.The specialist tried to pull it out with pliers and a hammer, and it broke again.The entire graft was removed, and the remaining piece of guide wire that needed to be removed came out with the graft because it was fixed in the graft and impossible to remove otherwise.The procedure was resumed, after a 40-min surgical delay, using a similar s+n back-up product.No further complications were reported.